# SDR AALA2020070549002

- Difficulty date: July 3, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 27,759 hours, 3,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY PACK GREEN TEST LIGHT NOT BLINKING.  REMOVED AND REPLACED INTERNAL BACK-UP 9-VOLT BATTERY PER AMM 52-12-20, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
